| Model Number |
7035-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Pain (1994); Arthralgia (2355); Joint Disorder (2373)
| Date of Event |
06/29/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is a malpositioned implant.
Event or Problem Description
In (b)(6) 2015, the patient underwent a left side si joint arthrodesis where three implants were placed.The patient had non-radicular pain around the surgical area following the initial surgery.A ct scan showed that the most caudal implant was malpositioned being placed too posteriorly and likely wasn't fully crossing the si joint.In (b)(6) 2016, the surgeon performed a revision surgery where he removed the most caudal implant.No other preexisting implants were adjusted or removed.The status of the patient following the revision surgery is not yet known.